# SDR USA2004F00012

- Difficulty date: March 4, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT SIDE MID-CABIN EMERGENCY LIGHT BATTERY FAULTED DURING TEST.  MAINTENANCE REPLACED THE RT SIDE MID-CABIN EMERGENCY LIGHT BATTERY.  OPERATIONALLY CHECKS OK.
